# SDR MASA2015030212934

- Difficulty date: March 2, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 24,418 hours, 20,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14F EXIT SIGN, BULB INOPERATIVE.  PLACED ON MEL.
